PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Degenerate elliptic equations with a natural growth gradient term and a strongly increasing lower term

Volume 45 / 2018

Jaouad Igbida, Aziz Bouhlal, Noureddine Elharrar, H. Talibi, A. El Hachimi Applicationes Mathematicae 45 (2018), 275-291 MSC: 35J60, 35J70, 35D30. DOI: 10.4064/am2315-11-2017 Published online: 17 September 2018

Abstract

We study the existence and regularity of solutions for elliptic equations with degenerate coercivity and with both a natural growth term depending on the gradient and a strongly increasing lower term. The source term $f$ belongs to $L^{m}(\Omega )$ with $m \geq 1$. Moreover, we show a regularizing for effect solutions.

Authors

  • Jaouad IgbidaLabo DGTIC
    Département de Mathématiques
    CRMEF El Jadida, Maroc
    e-mail
  • Aziz BouhlalLabo Math Appli
    Faculté des Sciences
    B.P. 20
    El Jadida, Maroc
    e-mail
  • Noureddine ElharrarLabo Math Appli
    Faculté des Sciences
    B.P. 20
    El Jadida, Maroc
  • H. TalibiLabo Math Appli
    Faculté des Sciences
    B.P. 20
    El Jadida, Maroc
    e-mail
  • A. El HachimiDépartement de Mathématiques
    Faculté des Sciences
    Université Mohammed V – Agdal
    Rabat, Maroc
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image